# SDR ASAA2023030242164

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,729 hours, 13,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 16565
- Condition: Faulted
- Location: Rt Ecs Bay
- Part time: 45,794 hours, 13,526 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PACK EXCESSIVE TEMP IN FLIGHT, LH-RH PACK BAY NEEDS INSPECTION FOR POSSIBLE BLEED OR PACK LEAKS. GROUNDED - YES. PERFORMED BITE TEST OF R/H PACK TEMPERATURE CONTROLER (M14437) AND TORQUE CHECK OF THE RH PACK ACM REF B737-800 FIM 21-62 TASK 849. BITE TEST RESULTED IN A "THIS PACK- TCV" LIGHT ON BITE AND PREV FLT. DISPLAYED GREEN LIGHT ON VERIFY. REPLACED PRIMARY AND SECONDARY HEAT EXCHANGERS ON THE R/H PACK. REPLACED PRIMARY PLENUM AND DIFFUSER. REF B737-800 AMM 21-51-03-400-804-002. NO LEAKS NOTED.
